# SDR UALA2012012300479

- Difficulty date: January 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 55,878 hours, 15,629 cycles
- Engine: Pwa PW2037
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 60B924043
- Part serial: 089715439
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L FWD BOOST PUMP LOW PRESS LT-ON-,SW-ON-, EICAS MSG L FWD FUEL PUMP DISPLAYED.  CREW COMMENTS:  C-B POPPED.  REPLACED LT FWD FUEL BOOST PUMP PER MM, OPS CHK OKAY.
